# SDR CALA2025103010731

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 80,647 hours, 30,153 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

REF. LP 6754459,  NLG FAILED TO RETRACT ON GO AROUND COULD HEAR  DRAG OF GEAR.  FAULT CODES 32-61003, 32-61010, 32-64004 PRESENT ON PSEU BITE.  PERFORMED PSEU BITE PER FIM 32-09 TASK 801, NO EXISTING FAULTS FOUND, FAULT HISTORY SHOWED (NOSE LKD A FAULT-32-61003, INTRMTNT AND NOSE LKD B FAULT 32-61020). TS PER FIM 32-61 TASK 804. REF WDM 32-64-11-1, RESISTANCE CK, INDUCTANCE FROM PSEU CONNECTOR AS PERCAUTION, REPLACED NLG LKD A (S846) AND NLG LKD (S854) PER AMM 32-61-41-000-801, 400-801. CLEARANCE MEASUREMENT TEST PERFORMED PER AMM 32-61-41-220-801, CLEARANCE EITHIN ACCEPTABLE EFFECTIVE RANGE. BITE CK PSEU PER FIM 32-08 T 801, NO FAULTS D10982 PIN 9, 31 OHMS, PIN 2 348 OHMS IN TOLLERANCE PER PARA F. 5) -F, AND 6) -F). REF WDM 32-64-12-1 (SWITCH S854) CONNECTOR D10984 PIN 9; 31 OHMS, PIN 2 344 OHMS. WITHIN LIMITS PER F. 5) -F, PARA 6) -G). DISPLAYED.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION TEST GEAR PER AMM TASK 32-33-00-710-801. CYCLED NLG AT LEAST 10 TIMES WITH NO FAULTS. ALL WITHIN TIME LIMITS. PSEU SHOWS NO FAULTS. NO ACTUATOR LEAKS OR HYDRAULIC LEAKS NOTED.
